# SDR SWAA090467

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 70,541 hours, 57,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6978188
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FRAME CRACKED AT BS 500C, BETWEEN STR 13L TO STR 14L.  REPAIRED FRAME PER SWA EA.
